# SDR 2022FA0000266

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: General aviation
- Aircraft: N463HP
- Make and model: Piper PA 46-350P
- Aircraft serial: 4646335
- Aircraft time: 1,700 hours
- Engine: Lyc TIO540AE2A
- Engine time: 1,700 hours
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Part number: 610005M
- Condition: Defective
- Location: Engine
- Part time: 165 hours
- Component: Electronic Igni
- Component part number: 610005M
- Stage of operation: TO
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INSTALLED ELECTROAIR ELECTRONIC IGNITION 61000-5M TO REPLACE LH MAGNETO ON PIPER MIRAGE WITH LYCOMING TIO-540-AE2A ENGINE IN NOV 2018 PER STC FOR TURBOCHARGED LYCOMING ENGINES. EXPERIENCED SIGNIFICANT INTERMITTENT MISFIRING AT HIGH MANIFOLD PRESSURES, 37-42" ON TAKEOFF AND OTHER HIGH POWER OPERATIONS. UNABLE TO DIAGNOSE/RESOLVE PROBLEM WITH MANUFACTURER. REMOVED EIS MAY 2022 AND RE-INSTALLED SLICK 6363 MAGNETO. NORMAL HIGH POWER OPERATION RESTORED.
